Verbal commutativity and fixed points of p-automorphisms of finite p-groups

Khukhro, E. I. (1979) Verbal commutativity and fixed points of p-automorphisms of finite p-groups. Mathematical Notes of the Academy of Sciences of the USSR, 25 (4). pp. 262-265. ISSN 0001-4346

Full text not available from this repository.

Item Type:Article
Item Status:Live Archive

Abstract

.

Additional Information:Translated from Matematicheskie Zametki, Vol. 25, No. 4, pp. 505–512, April, 1979.
Keywords:Mathematics
Divisions:College of Science > School of Mathematics and Physics
Related URLs:
ID Code:15781
Deposited On:04 Jan 2016 17:17

Repository Staff Only: item control page